# SDR DALA2020030401597

- Difficulty date: March 2, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 36,792 hours, 19,057 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. FLOOR BEAM -Y1292 FROM FR12 TO FR24 FWD GALLEY AREA. REPLACED FLOOR BEAM -Y1292 LOC FR 12 TO FR 24 FWD GALLEY AREA AS PER A319 SRM 51-72-11 AND DWG D53112812. MEASURES OF CORROED AREA L=1.110", W=0.680" D=0.090". RII INSPECTION COMPLETE.
